Previous Years

Summer 2012

Publications

  1. E. Aceves, D. Heywood, A. Klahr, and O. Vega. Cycles in Projective Spaces. Journal of Geometry 105 (1), 111 - 117, 2014.
  2. E. Hollifield, V. Trevino, and A. Zarn. A Survival Analysis of the Duration of Olympic Records. Available at ArXiv:1207.6133
  3. K. Mellinger, Ryan Vaughn, and O. VegaGraphs Embedded into Finite Projective Planes. Submitted to The Australasian Journal of Combinatorics. Available at ArXiv:1310.0196
  4. J. Peabody, J. White, and O. Vega. Cycles, wheels, and gears in finite planes. Contributions to Discrete Mathematics 8(2) 75 - 87, 2013.

Presentations

  1. E. Aceves and D. Heywood Poster at the JMM in San Diego, 2013.
  2. J. Stinecipher - Poster at Central California Research Symposium (Davin Youngclarke Award for Undergraduate Research Poster).
  3. E. Hollifield - Poster at the JMM in San Diego, 2013.
  4. A. Klahr - Embedding Cycles and Bipartite Graphs in PG(n, q). Talk at the JMM in San Diego, 2013.
  5. J. Peabody and J. White - Poster at the JMM in San Diego, 2013 (Outstanding Poster Award).
  6. R. Vaughn - Poster at the JMM in San Diego, 2013 (Outstanding Poster Award).
  7. A. Zarn - A Survival Analysis of the Duration of Olympic Records. Talk at the JMM in San Diego, 2013.

Summer 2013

 Publications

  1. C. Caprau, A. Chichester, and P. Chu. Three Approaches to a Bracket Polynomial for Singular Links. Submitted to Involve - a Journal of Mathematics.
  2. C. Caprau, T. Okano, and D. Orton. Singular Links and Yang-Baxter State Models. Submitted to Rocky Mountain J. of Math. Available at ArXiv:1406.3853
  3. T. Forgacs, J. Haley, R. Menke, and C. Simon. The non-existence of cubic Legendre multiplier sequences, to appear in Involve - a Journal of Mathematics. Available at arXiv:1310.4563

Presentations

  1. P. Chu - The Kauffman bracket for Singular Links. Talk at the JMM in Baltimore, 2014.
  2. T. Okano and D. Orton - Poster at JMM in Baltimore, 2014 (Outstanding Poster Award).
  3. F. Quintino - Interpolating Legendre Multiplier Sequences. Talk at the JMM in Baltimore, 2014.

Summer 2014

 Publications

  1. G. Clemente. Graphs with minimal well-covered dimension. To appear in the Rose Hulman Journal of Undergraduate Research. Available at arXiv:1408.2593
  2. J. Hauschild, J. Ortiz, and O. Vega. On the Levi Graph of Point-Line Configurations. To appear in Involve - a Journal of Mathematics. Available at arXiv:1408.2879